# SDR UPS00831907

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERCOSTAL ON FWD ENTRY DOOR AT FWD UPPER FWD CORNER IS CRACKED STA 25 LONGERON 6L.  REPAIRED IAW SRM 52-2-0 FIG 2.
